# SDR AALA201709229009

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 54,310 hours, 25,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6918
- Condition: Deteriorated
- Location: Rt Overwing
- Part time: 54,310 hours, 25,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED RT OVERWING ESCAPE SLIDE ENCLOSURE COMPOUND.  REMOVED AND REPLACED ESCAPE SLIDE IAW AMM.
